| Model Number |
2067L |
| Medical Device Problem Codes |
Corroded (1131); Moisture Damage (1405)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product analysis: it was determined at analysis that the radiofrequency (rf) head failed to recognize devices and failed uplink tests.It passed functional and bench testing using a known good cable.The rf head had internal corrosion and was scrapped.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the radiofrequency programmer head originally returned for service with no information and subsequently tested out of specification during manufacturer¿s analysis.There was no patient involvement.